MAUDE Adverse Event Report: LABORIE MEDICAL TECHNOLOGIES CORP. SOLAR GI; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

LABORIE MEDICAL TECHNOLOGIES CORP. SOLAR GI; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number SOLAR GI LGI H2O 115V
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer returned gi pump for repair as it was reported the device was faulty.
 
Additional Manufacturer Narrative
This report details a malfunction of the solar gi device, a malfunction that was not observed during use of the device on a patient.On december 18, 2025, laborie had a meeting with the fda where in fda requested complaints for negative pressure be re-evaluated and submitted as an mdr.

Brand Name
SOLAR GI
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
LABORIE MEDICAL TECHNOLOGIES CORP.
180 international drive
portsmouth NH 03801
Manufacturer (Section G)
LABORIE MEDICAL TECHNOLOGIES CORP.
180 international drive
portsmouth NH
Manufacturer Contact
zulmar molina
180 international drive
portsmouth, NH 03801
MDR Report Key24720437
Report Number3017448360-2026-00001
Device Sequence Number17669768
Product Code FFX
UDI-Device Identifier08717775955047
UDI-Public08717775955047
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOLAR GI LGI H2O 115V
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown